# SDR SWAA2019100837633

- Difficulty date: September 25, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 907-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R\H Z-ANGLE CORRODED BETWEEN BS. 907+12 TO BS. 947, RBL 20.   R&R Z-ANGLE IAW SRM.
